I tried to get off of it but i can't. My somach is very gassey.I have stomach ulcers.I'm sure there from taking all the medications i have for many years.Even tylenol.Is it ok to still be on this medication because from what i've read many people are on it short term.I take methotrexate, plaquenil,prednisone,motoprolol, folic acid,sucralfate, aggernox,iron pills,calcium,vitamin d, & tylenol & of course lansoprazole.I've been taking these meds many yrs. Thats why i have ulcers.Do i need to be on lansoprazole maybe for life ? Thanks for your help.
30 Apr 2012
You need to direct this question to the prescriber. It will depend on why you are taking them. If you are taking Lansoprazole to counter the side effects if your meds then you will need to continue you taking them while you take your other meds. If your stomach ulcers are not from your meds then you should look at other treatments to help heal your ulcer. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... won't go away. i went to the doctor to see if i had an ulcer or something wrong wrong with my intestines. i took the barrium test and ...
1 answer • 1 Jun 2010
I have been dealing with these ulcers for 3 years now. I have had numerous blood transfusions b/c of them. Proton Pump Inhibitors are not working and ...
1 answer • 14 Oct 2010
I've been on Morphine Sulphate Tablets (MST) for years but suddenly after a bout of other illnesses and a bunch of other drugs including ...
1 answer • 1 Apr 2012
Can anyone tell me what causes bloating? i have been like this for 4 years and take lansoprazole. I had a scan on my tummy october last year and the ...
1 answer • 20 May 2012
My question is I am taking 40 mg of protonix once a day I have been taking for three weeks at first?
... in the first three days I was okay but my stomach still hurts should I be concerned and is there any thing that I should look for as a concern ...
1 answer • 2 May 2014